# SDR GLBA20101215F

- Difficulty date: December 15, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- Aircraft time: 31,381 hours, 41,400 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP MX FOUND A CRACK IN THE INNER SKIN OF THE 6A EMERGENCY EXIT DOOR LOWER FWD CORNER, .7" IN LENGTH.  MX REPAIRED THE AFFECTED AREA AND PERFORMED ALL REQUIRED RII INSPECTIONS I.A.W. EO 10-1900-52-007. MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
